Aa
Aa
A
A
A
Close
Avatar universal

how long ...the sam as everyones title ;0

i have severe back pain and i have been on hydrocodone 10mg for abt 3 yrs i am ashamed to admit that i have a tolerance that is out of this world i take between 10-12 pills at 1 time at least 4 xs a day my stomach is killing me my side hurts all the time my pee is the color of rust yet i continue.needless to say i am addicted and i need help only i cant come right out and ask for help,,,, extenuating curcumstances i am tyring to look for help i am looking at suboxon and methodone my question is if i take a dose of methodone one day 1 can i go three days w/o having to actually dose again and if i continue in this patteren will it prevent me from going into a full blown withdrawl i am in a situation to where i cant not noticeably w/ drawl to where people will notice
5 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Oh wow!! That is a SCARY dose seeing it broke down like that..

I really hope you do something to make a change because you can't keep going like this. At some point your body will say ENOUGH!!..
Please keep us updated about what you decide..
Helpful - 0
3197167 tn?1348968606
Welcome to the forum~

I'm a former hydro user myself....at my worst, I was up to 30/pills a day.  I was killing myself.....and I knew it.  You said you take 10-12 (10mg) hydros AT ONE TIME 4x a day???  If you are taking the 10/500 hydros....and you take 12 at a time 4x a day that's 48 pills a day, right?  You are getting 480 mg of hydro and 24,000 mg of acetaminophen!!!!!

It's no wonder your stomach hurts, your side hurts and your urine is the color of rust!!!!  You are destroying your liver.....seriously....it's time to ASK FOR HELP.  You would be a good candidate for a suboxone recovery program with monitoring, counseling and aftercare.

PLEASE know that YOU ARE WORTH IT and ask for some help.  
Helpful - 0
Avatar universal
Hi there-   It's hard for us to tell you what the Methadone will do for you. The thing is...you will eventually go through withdrawal from one or the other...
In addition to THAT, who knows how much methadone you need to take....

You take an enormous amount of Hydrocodone so I really think your best bet is to get with a doctor. Dosing yourself with methadone or SUBOXONE is dangerous with that high of a dosage.

We all have extenuating circumstances, believe me, and there is just no quick fix. You could taper yourself but it takes time and most of us can't taper; it's not in our make up!

You are a good candidate for SUBOXONE treatment. It's an entire program of recovery, monitored by a physician. If I were you, I'd look into it. Other than that, your only other option is in patient detox.

So that's what I think my friend. There are a few guys on the forum who have better experience with the two drugs and they'll be along.  

One other thing...you say you have back pain. Do you know why? You might want to get that evaluated so you can look at other treatment options and then look into Pain Management.

Good luck to you-
Helpful - 0
Avatar universal
I don't know the answer but HANG IN THERE!!! Someone will be along that does..
Helpful - 0
Avatar universal
I am bumping this up because it got overlooked. I can't answer your questions but am hoping others can....
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.